# SDR VNAA2011121200007

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 18,894 hours, 18,681 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 8221308320
- Part serial: 1BPKM
- Condition: Failed
- Location: Cockpit
- Part time: 18,894 hours, 18,681 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE AILERON AND RUDDER TRIM WENT TO FULL LEFT DEFLECTION.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, THE FLIGHT CONTROL PANEL, AND PERFORMED OPRERATION CHECKS USING THE AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
